# SDR UPS06146190

- Difficulty date: February 7, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 5,991 hours, 3,591 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A9242363900000
- Condition: Cracked
- Location: Bs 1280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, AVIONICS COMPARTMENT FLOOR PANEL NR 121TF BETWEEN AVIONICS RACKS HAS CRACKED FLOORBRACE.  REMOVED AND REPLACED FLOORBRACE PER A300 SRM 51-40-21.
